The box algebra = petri nets + process expressions

  1. Lookup NU author(s)
  2. Professor Eike Best
  3. Professor Maciej Koutny
Author(s)Best E, Devillers R, Koutny M
Publication type Article
JournalInformation and Computation
Year2002
Volume178
Issue1
Pages44-100
ISSN (print)0890-5401
ISSN (electronic)1090-2651
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAcademic Press
URLhttp://dx.doi.org/10.1016/S0890-5401(02)93117-2
DOI10.1016/S0890-5401(02)93117-2
Actions    Link to this publication
Share